# SDR GTIA021108

- Difficulty date: September 25, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND WEBBING AT FORWARD LAVATORY LBL 41 STATION 233 CORRODED.  CUT OUT THE DAMAGED AREA.  FABRICATED DOUBLERS REPAIR AND FILLER. INSTALLED DOUBLERS REPAIR AND FILLER.  (M)
